# SDR HEEA0012087

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 430112810
- Condition: Worn
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAS WORN EXTERNAL DRIVE SPLINES.
